# SDR ARWR960595

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 1200-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER FUSELAGE SKIN DOUBLER REPAIR NEEDS APPROVED REPAIR VERIFICATION BETWEEN FS 1200.000 - FS 1260.000, LONGERON 21L.  INSTALLED REPAIR IAW DER NR MHA 3060.  (X)
